# SDR DALA2023051803978

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,663 hours, 24,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 EXIT LIGHT COVER ON 2R EXIT DOOR FELL OFF AND COULDNT BE RE-ATTACHED. CORRECTIVE ACTION: REATTACHED EXIT LIGHT COVER @ 2R EXIT DOOR. (4802832)
